# SDR AMTA200400063

- Difficulty date: January 21, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 000101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TWO EGRESS LIGHTS OUT AT R2 DOOR.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY AT R2 DOOR PER AMM 33-51-07-2, OPS CHECK GOOD.  (M)
